PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2009 | 4 | 2 | 262-264
Tytuł artykułu

A case of Nicolau syndrome treated with hyperbaric oxygen

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A 3-year-old boy with a Nicolau Syndrome (NS) on the left side of the body and the limbs after benzathine penicilline injection is reported. To the authors’ best knowledge, this is the first report of hyperbaric oxygen used in the late treatment of NS preventing the progress of the necrosis and therefore limiting the amputation level.
Wydawca

Czasopismo
Rocznik
Tom
4
Numer
2
Strony
262-264
Opis fizyczny
Daty
wydano
2009-06-01
online
2009-03-27
Twórcy
autor
  • Department of Orthopedic and Traumatology, Gülhane Military Medical Academy, 06018, Ankara, Turkey
  • Department of Orthopedic and Traumatology, Gülhane Military Medical Academy, 06018, Ankara, Turkey, heorto@yahoo.com
autor
  • Department of Undersea and Hyperbaric Medicine, Gülhane Military Medical Academy, 06018, Ankara, Turkey
  • Department of Orthopedic and Traumatology, Gülhane Military Medical Academy, 06018, Ankara, Turkey
autor
  • Department of Emergency Medicine Gülhane Military Medical Academy, 06018, Ankara, Turkey
  • Department of Undersea and Hyperbaric Medicine, Gülhane Military Medical Academy, 06018, Ankara, Turkey
  • Department of Orthopedic and Traumatology, Gülhane Military Medical Academy, 06018, Ankara, Turkey
Bibliografia
  • [1] Luton K., Garcia C., Poletti E., Koester G., Nicolau Syndrome: three cases and review., Int. J. Dermatol., 2006 45, 1326–1328 http://dx.doi.org/10.1111/j.1365-4632.2006.02674.x[Crossref]
  • [2] Ezzedine K., Vadoud-Seyedi J., Heenen M., Nicolau syndrome following diclofenac administration., Br. J. Dermatol., 2004 150, 385–387 http://dx.doi.org/10.1111/j.1365-2133.2004.05808.x[Crossref]
  • [3] Ozcan A., Senol M., Aydin E.N., Aki T., Embolia cutis medicamentosa (nicolau syndrome): two cases due to different drugs in distinct age groups., Clin. Drug. Investig., 2005 25, 481–483 http://dx.doi.org/10.2165/00044011-200525070-00007[Crossref]
  • [4] Faucher L., Marcoux D., What syndrome is this? Nicolau syndrome., Pediatr. Dermatol., 1995 12, 187–190
  • [5] Seckin D., Hizel N., Demirhan B., Tuncay C., The diagnostic value of polymerase chain reaction in erythema induratum of Bazin., Br. J. Dermatol., 1997 137, 1011-1012 http://dx.doi.org/10.1111/j.1365-2133.1997.tb01570.x[Crossref]
  • [6] Sarifakioglu E., Nicolau syndrome after diclofenac injection., J. Eur. Acad. Dermatol. Venereol., 2007 21, 266–267
  • [7] Stricker B.H., van Kasteren B.J., Diclofenac-induced isolated myonecrosis and the Nicolau syndrome. Ann. Intern. Med., 1992 117, 1058
  • [8] Lie C., Leung F., Chow S.P., Nicolau syndrome following intramuscular diclofenac administration: a case report., J. Orthop. Surg. (Hong Kong)., 2006 14, 104–107
  • [9] Ocak S., Ekici B., Cam H., Tastan Y., Nicolau syndrome after intramuscular benzathine penicillin treatment., Pediatr. Infect. Dis. J., 2006 25,749 http://dx.doi.org/10.1097/01.inf.0000226941.85500.9b[Crossref]
  • [10] Feldmeier J.J., Hyperbaric Oxygen 2003: Indications and Results, The Hyperbaric Oxygen Committee Report., Feldmeier J.J., ed., Kensington, Md.: Undersea and Hyperbaric Medical Society., 2003
  • [11] Plafki C., Peters P., Almeling M., Welslau W., Busch R., Complications and Side Effects of Hyperbaric Oxygen Therapy, Aviat. Space Environ. Med., 2000 17, 2, 119–124
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.-psjd-doi-10_2478_s11536-009-0022-9
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.